Modified truncated Perron formulae
[Formules de Perron tronquées modifiées]
Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 1, pp. 109-128.

Nous prouvons deux formules générales prêtes à l’emploi reliant les variations de la fonction sommatoire nx a n avec l’intégrale 1 2iπ κ-iT κ+iT F(z)x z dz/z, où F(z)= n1 a n /n z et κ est un paramètre strictement supérieur à l’abscisse de convergence de F.

We prove two general and ready for use formulae relating variations of the summatory function nx a n together with 1 2iπ κ-iT κ+iT F(z)x z dz/z, where F(z)= n1 a n /n z and κ is a parameter strictly larger than the abcissa of absolute convergence of F.

Publié le :
DOI : https://doi.org/10.5802/ambp.356
Classification : 11N35
Mots clés : Crible de Selberg, inégalité de grand crible
@article{AMBP_2016__23_1_109_0,
     author = {Olivier Ramar\'e},
     title = {Modified truncated {Perron} formulae},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {109--128},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {23},
     number = {1},
     year = {2016},
     doi = {10.5802/ambp.356},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.356/}
}
Olivier Ramaré. Modified truncated Perron formulae. Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 1, pp. 109-128. doi : 10.5802/ambp.356. https://ambp.centre-mersenne.org/articles/10.5802/ambp.356/

[1] H. Cartan Sur les inégalités entre les maxima des dérivées successives d’une fonction., C. R. Acad. Sci., Paris, Volume 208 (1939), pp. 414-416

[2] Harold G. Diamond; John Steinig An elementary proof of the prime number theorem with a remainder term., Invent. Math., Volume 11 (1970), pp. 199-258 | Article

[3] D. A. Goldston On a result of Littlewood concerning prime numbers. II, Acta Arith., Volume 43 (1983) no. 1, pp. 49-51

[4] A. Gorny Contribution à l’étude des fonctions dérivables d’une variable réelle, Acta Math., Volume 71 (1939), pp. 317-358 | Article

[5] J. Hadamard Sur le module maximum d’une fonction et de ses dérivées., Bull. Soc. Math. France, Volume 42 (1914), pp. 68-72

[6] G. H. Hardy; J. E. Littlewood Contributions to the arithmetic theory of series., Proc. Lond. Math. Soc. (2), Volume 11 (1912), pp. 411-478 | Article

[7] J. Kaczorowski; A. Perelli A new form of the Riemann-von Mangoldt explicit formula, Boll. Un. Mat. Ital. B (7), Volume 10 (1996) no. 1, pp. 51-66

[8] Andre Kolmogoroff Une généralisation de l’inégalité de M. J. Hadamard entre les bornes supérieures des dérivées successives d’une fonction., C. R. Acad. Sci., Paris, Volume 207 (1938), p. 764-765

[9] E. Landau Handbuch der Lehre von der Verteilung der Primzahlen. Erster Band., Leipzig u. Berlin: B. G. Teubner., 1909, x+564 pages

[10] Jianya Liu; Yangbo Ye Perron’s formula and the prime number theorem for automorphic L-functions, Pure Appl. Math. Q., Volume 3 (2007) no. 2, Special Issue: In honor of Leon Simon. Part 1, pp. 481-497 | Article

[11] Hugh L. Montgomery; Robert C. Vaughan Multiplicative number theory. I. Classical theory, Cambridge Studies in Advanced Mathematics, Volume 97, Cambridge University Press, Cambridge, 2007, xviii+552 pages

[12] A. Perelli; G. Puglisi On some classical explicit formulae, Boll. Un. Mat. Ital. A (6), Volume 4 (1985) no. 2, pp. 269-278

[13] Oskar Perron Zur Theorie der Dirichletschen Reihen, J. Reine Angew. Math., Volume 134 (1908), pp. 95-143 | Article

[14] D.S. Ramana; Olivier Ramaré An Exact Truncated Perron Formula, In preparation, 2014

[15] Olivier Ramaré Eigenvalues in the large sieve inequality, Funct. Approx. Comment. Math., Volume 37 (2007) no. part 2, pp. 399-427 | Article

[16] PARI/GP, Version 2.5.2 (2011) (available from http://pari.math.u-bordeaux.fr/)

[17] E. C. Titchmarsh The Theory of the Riemann Zeta-Function, Oxford, at the Clarendon Press, 1951, vi+346 pages

[18] Dieter Wolke On the explicit formula of Riemann-von Mangoldt. II, J. London Math. Soc. (2), Volume 28 (1983) no. 3, pp. 406-416 | Article

Cité par document(s). Sources :